# SDR DL72W962651

- Difficulty date: December 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2821W
- Make and model: Boeing 727247
- Aircraft serial: 21059
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOORS 550 HAS A 1.5 INCH CRACK IN AFT LOWER FRAME AT CUTOUT FOR LOCK MECHANISM.  DRILLED UP REPAIR DOUBLER PER M/M 52-12-0 PG 807, INSTALLED DOUBLER PER M/M 52-12-0 PG 807, CLOSED WEB.
